# SDR QXEA9801301

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER AND OUTER SKIN CRACKED IN TWO PLACES ON RUDDER LEFT-HAND SIDE AT CENTER HINGE RECESSED AREA, JUST BELOW PANEL 57T.  REPAIRED IAW FOKKER SRM 55-02-07, PAGE 9, FIGURE 5 AND SRM 51-31-01, PAGE 13, PARAGRAPH 71, 1 THROUGH 5.
